| Model Number |
15 |
| Medical Device Problem Code |
Inappropriate/Inadequate Shock/Stimulation (1574)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/21/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A stryker service representative performed an initial evaluation of the customer¿s device and was not able to verify the reported issue.The therapy pcb assembly was replaced as precaution.Proper device operation was observed through functional and performance testing.The device was subsequently returned to the customer.
Event or Problem Description
A customer contacted stryker to report that their device had logged an event code in the memory which can be associated with a monophasic shock delivery.As a result, the wrong defibrillation therapy would be delivered, if it were necessary.There was no report of patient use associated with the reported event.